# SDR AALA202111224847

- Difficulty date: November 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 75,890 hours, 9,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT AT SEAT 1D (FORWARD) HAS BROKEN LENS. REMOVED AND REPLACED EMERGENCY LIGHT AT SEAT 1D (FORWARD) PER B777 AMM 33-51-00 AND IPC 23-81-04.
